The birational geometry of moduli spaces of sheaves on the projective plane

Aaron Bertram, Cristian Martinez, Jie Wang

Research output: Contribution to journalArticlepeer-review

22 Scopus citations

Abstract

We describe a close relation between wall crossings in the birational geometry of moduli space of Gieseker stable sheaves MH(v)on P2and mini-wall crossings in the stability manifold Stab(Db(P2)).

Original languageEnglish (US)
Pages (from-to)37-64
Number of pages28
JournalGeometriae Dedicata
Volume173
Issue number1
DOIs
StatePublished - Dec 1 2014
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Fingerprint

Dive into the research topics of 'The birational geometry of moduli spaces of sheaves on the projective plane'. Together they form a unique fingerprint.

Cite this